Table of Contents Author Guidelines Submit a Manuscript
Journal of Engineering
Volume 2015, Article ID 615187, 9 pages
http://dx.doi.org/10.1155/2015/615187
Research Article

Generation Method of Multipiecewise Linear Chaotic Systems Based on the Heteroclinic Shil’nikov Theorem and Switching Control

1School of Automation, Guangdong University of Technology, Guangzhou 510006, China
2Department of Photoelectric Engineering, Binzhou University, Binzhou 256603, China
3School of Electronics and Information, Hangzhou Dianzi University, Hangzhou 310018, China

Received 31 March 2015; Accepted 3 June 2015

Academic Editor: René Yamapi

Copyright © 2015 Chunyan Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunyan Han, Fang Yuan, and Xiaoyuan Wang, “Generation Method of Multipiecewise Linear Chaotic Systems Based on the Heteroclinic Shil’nikov Theorem and Switching Control,” Journal of Engineering, vol. 2015, Article ID 615187, 9 pages, 2015. https://doi.org/10.1155/2015/615187.